# SDR UPS09M54406

- Difficulty date: January 14, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 2210503515
- Part serial: 412
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NR 3 INBOARD T/R SLEEVE IS CRACKED AT 12 O`CLOCK POSITION.  REPAIRED NR 3 INBOARD T/R SLEEVE REF MD11 SRM 51-21-02 VOL II PG 1-6.
